Journal of Prime Research in Mathematics

Journal of Prime Research in Mathematics (JPRM) ISSN: 1817-3462 (Online) 1818-5495 (Print) is an HEC recognized, Scopus indexed, open access journal which provides a plate forum to the international community all over the world to publish their work in mathematical sciences. JPRM is very much focused on timely processed publications keeping in view the high frequency of upcoming new ideas and make those new ideas readily available to our readers from all over the world for free of cost. Starting from 2020, we publish one Volume each year containing two issues in June and December. The accepted papers will be published online immediate in the running issue. All issues will be gathered in one volume which will be published in December of every year.

Latest Published Articles

Heat and mass transfer in mhd maxwell fluid over an infinite vertical plate

JPRM-Vol. 1 (2019), Issue 1, pp. 63 – 80 Open Access Full-Text PDF
Nazish Iftikhar, S. M. Husnine, M. B. Riaz
Abstract: The main focus of this article is to investigate the exact solution for MHD flow of Maxwell fluid over an infinite vertical plate with ramped temperature and constant concentration. Plate is moving along a straight line with arbitrary velocity which depends on time. Laplace transform and convolution theorem are used to acquire solutions for temperature, concentration and velocity. Moreover, results already present in literature are acquired as limiting case from these general results.
Read Full Article

Some new inequalities related to \((α, m)\)-convex functions

JPRM-Vol. 1 (2019), Issue 1, pp. 49 – 62 Open Access Full-Text PDF
Farhat Safdar, Muhammad Aslam Noor, Khalida Inayat Noor
Abstract: In this paper, we establish some results for functions whose derivatives in absolute values at certain power is generalized \((α, m)\)-convex function. We derive some new estimates to the right-hand side of HermiteHadamard inequality for functions whose absolute values of second derivatives raised to real powers are m-convex functions. Special cases are discussed as applications of our results. The technique of this paper may stimulate further research in this field.
Read Full Article

Modified beta generalized linear failure rate distribution: theory and applications

JPRM-Vol. 1 (2019), Issue 1, pp. 21 – 48 Open Access Full-Text PDF
Farrukh Jamal, Ibrahim Elbatal, Christophe Chesneau, Mohammed Elgarhy, Amal S. Hassan
Abstract: In this paper we introduce a new comprehensive six-parameter distribution called the modified beta generalized linear failure rate distribution. One of the interest of this distribution is to generalize some well-known flexible distributions discussed in the literature, such as (i) the beta linear failure rate distribution, (ii) the generalized linear failure rate distribution, (iii) the beta exponential distribution, (iv) the beta Rayleigh distribution and (v) the generalized exponential distribution, among others. We derive some of its statistical properties, including the moments, the moment generating function, the quantile function, the order statistics and the mean deviations. We propose the method of maximum likelihood for estimating the model parameters. A simulation study is performed in order to investigate the performance of the maximum likelihood estimators. A real data set is used to illustrate the importance and the flexibility of the new distribution.
Read Full Article

Advanced algorithm for solving a transportation problem with five indicators and fixed cost

JPRM-Vol. 1 (2019), Issue 1, pp. 05 – 20 Open Access Full-Text PDF
Benoumelaz Farouk, Abed Samira, Khelil Nacer, Rebiai Belgacem, Kamal Houam.
Abstract: In this paper, we studied an advanced algorithm for obtaining the best solution to a transportation problem a fixed-charge with five indicators (AATPI5FC) , the procedure itself is very quick; the proposed method solves FCTPI5 by analyze the problem into partial subsections, solution algorithm is coupling between our technique and simplex algorithm (the technique on the fifth index to guarantee improved service), which is novel and can be useful to researchers solved these problems, the advantages of the proposed advanced algorithm are discussed on the existing methods in the context of the application model, the results showed that the proposed advanced algorithm is simple ,accurate and more computational methods found in literature.
Read Full Article

Quasi invo-regular rings

JPRM-Vol. 1 (2019), Issue 1, pp. 01 – 04 Open Access Full-Text PDF
Peter V. Danchev
Abstract: We define the class of quasi invo-regular rings and prove that they curiously coincide with the so-called invo-regular rings, recently introduced and explored by the present author in Ann. Univ. Mariae CurieSklodowska – Sect. Math. (2018).
Read Full Article

Connective eccentricity index of certain path-thorn graphs

JPRM-Vol. 14 (2018), Issue 1, pp. 87 – 99 Open Access Full-Text PDF
M. Javaid, M. Ibraheem, A. A. Bhatti
Abstract: Let \(G\) be a simple connected graph with \(V (G)\) and \(E(G)\) as the vertex set and edge set respectively. A topological index is a numeric quantity by which we can characterize the whole structure of a molecular graph or a network to predict the physical or chemical activities of the involved chemical compounds in the molecular graph or network. The connective eccentricity index of the graph \(G\) is defined as \(ξ^{ce}(G) = \sum_{v∈G}\frac{d(v)}{e(v)}\), where \(d(v)\) and \(e(v)\) denote the degree and eccentricity of the vertex \(v ∈ G\) respectively. In this paper, we compute the connective eccentricity index of the various families of the path-thorn graphs and present the obtained results with the help of suitable mathematical expressions consisting on various summations. More precisely, the computed results are general extensions of the some known results.
Read Full Article

Volume 19 (2023)

Volume 18 (2022)

Volume 17 (2021)

Volume 16 (2020)

Volume 15 (2019)

Volume 14 (2018)

Volume 13 (2017)

Volume 12 (2016)

Volume 11 (2015)

Volume 10 (2014)

Volume 09 (2013)

Volume 08 (2012)

Volume 07 (2011)

Volume 06 (2010)

Volume 05 (2009)

Volume 04 (2008)

Volume 03 (2007)

Volume 02 (2006)

Volume 01 (2005)